A functional law of the iterated logarithm for empirical distribution functions of weakly dependent random variables

Philipp, Walter . The Annals of Probability 1977. 5 :319-350

Locate this article in:

Bibtex

@article{CIS-23117,
  Author = {Philipp, Walter},
  Title = {A functional law of the iterated logarithm for empirical distribution functions of weakly dependent random variables},
  Journal = {The Annals of Probability },
  Volume = {5},
  Year = {1977},
  Pages = {319--350},
  Keywords = {Uniform distribution, Reproducing kernel Hilbert space, Mixing random variables, Lacunary sequence}
}

Similar articles